Warning: NPS ‘Super Spice’


There are reports of the NPS ‘Super Spice’ being linked to a number of incidents in Newcastle, including an overdose. We do not know fully what this substance contains nor how it mixes with other substances, like alcohol.

Don’t take risks. Don’t use them. Don’t mix.

For any information or advice on how to stay safe, speak to your keyworker, treatment provider, the harm reduction service, CGL (formerly known as Lifeline) or DnA young people’s service.

If you overdose, witness an overdose or are experiencing any unusual side effects, go to A&E or phone 999

This warning was issued by the Director of Public Health on 08/06/17

You can share any information you may have around supply with Northumbria Police on central.intelligence@northumbria.pnn.police.uk or forceintelligence@northumbria.pnn.police.uk

Leave a Reply

Twitter:

More news

Supported by:

Youth Homeless North East is made possible by the generous support of





Contact Us:

Youth Homeless North East
MEA House
Ellison Place
Newcastle upon Tyne
NE1 8XS

Tel: 0191 255 1911

Email:
info@yhne.org.uk